Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Persisting mouth thrush, burning, burping months after halicobacter h. plyori treatment. Advise?

i had halicobacter h.pylori infection then thrush doctor gave me some antibiotic high dose this had six months before but i have still mouth thrush burning burping so much and doctor gave me so many time fluconazole when i was taking this antibiotic then my mouth thrush gone but antibiotic is finish my thrush come again can you give me advise thanks.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Cause of occurrence of thrush has to be ruled out and treatment can be planned based on that.
Meanwhile,Vitamin A,B6,IRON supplements has to be administered.
Poorly maintained dentures has to be replaced if any.
Prolonged use of antibiotics has to be stopped.
Quit the habit of smoking.
Maintain oral hygiene well.
Take care.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor